Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number
10LPC
Medical Device Problem Codes
Deflation Problem (1149); Inflation Problem (1310)
Health Effect - Clinical Code
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received a report that the unit was having inflation/ deflation issue.There was no allegation of patient harm or injury.
New Search
Submit an Adverse Event Report
Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer
(Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez,mex 32590
MX 32590
MDR Report Key
6771656
Report Number
2936999-2017-05384
Device Sequence Number
652941
Product Code
JOH
UDI-Device Identifier
60884522007110
UDI-Public
60884522007110
Combination Product (Y/N)
N
Initial Reporter Country
IT
PMA/510(K) Number
K962173
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
company representative,foreig
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
07/14/2017
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Expiration Date
04/28/2020
Device Model Number
10LPC
Device Catalogue Number
10LPC
Device Lot Number
15D1164JZX
Was Device Available for Evaluation?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
07/14/2017
Initial Report FDA Received Date
08/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1